Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 245, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Oct 30, 2009, 6:30 PM CDT for Osage County, Missouri. It took effect at Oct 31, 2009, 5:48 AM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2009, 6:30 PM CDT (23:30 UTC)
- In effect from
- Oct 31, 2009, 5:48 AM CDT
- Expired
- Nov 3, 2009, 7:49 AM CST
- In force
- 3 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Osage County, MO
The radar
The St Louis radar (KLSX), 106 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Gasconade River near Rich Fountain (RIFM7).
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06934000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 302330
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
630 PM CDT FRI OCT 30 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF APPROXIMATELY 2 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND NO ADDITIONAL PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-312330-
/O.NEW.KLSX.FL.W.0245.091031T1200Z-091104T0750Z/
/RIFM7.1.ER.091031T1200Z.091102T1800Z.091103T0750Z.NO/
630 PM CDT FRI OCT 30 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE GASCONADE RIVER NEAR RICH FOUNTAIN.
* FROM SATURDAY MORNING TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 6:00 PM FRIDAY THE STAGE WAS 16.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 20.6 FEET BY TOMORROW EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* IMPACT...AT 20.0 FEET...FLOOD STAGE. RIGHT BANK OVERFLOWS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/31 11/01 11/02 11/03 11/04
GASCONADE RIVER
RICH FOUNTAIN 20 16.70 20.0 20.2 20.3 19.1 9.810 follow-up statements
000
WGUS83 KLSX 310112
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
812 PM CDT FRI OCT 30 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY
MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 2 TO 3 INCHES OF PRECIPITATION THE
PAST 24 HOURS AND NO PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-010112-
/O.EXT.KLSX.FL.W.0210.000000T0000Z-091101T1417Z/
/WPHM7.2.ER.091030T0026Z.091030T2115Z.091031T1417Z.NR/
812 PM CDT FRI OCT 30 2009
...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE MARIES RIVER NEAR WESTPHALIA
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM FRIDAY THE STAGE WAS 15.9 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW LATE MORNING.
$$
MOC151-010111-
/O.EXT.KLSX.FL.W.0245.091031T1048Z-091104T1812Z/
/RIFM7.1.ER.091031T1048Z.091103T0600Z.091103T1812Z.NO/
812 PM CDT FRI OCT 30 2009
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD
WARNING CONTINUES FOR
THE GASCONADE RIVER NEAR RICH FOUNTAIN
* FROM LATE TONIGHT TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:30 PM FRIDAY THE STAGE WAS 16.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
RISE TO NEAR 22.4 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON.
* IMPACT...AT 20.0 FEET...FLOOD STAGE. RIGHT BANK OVERFLOWS.
$$
MOC051-010111-
/O.EXT.KLSX.FL.W.0211.000000T0000Z-091101T1500Z/
/JCMM7.1.ER.091030T1536Z.091031T0600Z.091031T1500Z.NO/
812 PM CDT FRI OCT 30 2009
...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM FRIDAY THE STAGE WAS 20.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.3 FEET BY
AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE
TOMORROW LATE MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/31 11/01 11/02 11/03 11/04
MARIES RIVER
WESTPHALIA 10 15.94 10.8 4.3 3.4 3.1 2.9
GASCONADE RIVER
RICH FOUNTAIN 20 16.84 20.2 20.1 20.3 21.7 11.7
MOREAU RIVER
JEFFERSON CITY 17 20.15 19.2 7.0 4.7 3.8 3.4000
WGUS83 KLSX 311331
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
830 AM CDT SAT OCT 31 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF APPROXIMATELY 2 INCHES OF
PRECIPITATION RECEIVED ON FRIDAY AND NO ADDITIONAL PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-011330-
/O.EXT.KLSX.FL.W.0245.000000T0000Z-091103T0430Z/
/RIFM7.1.ER.091031T2240Z.091101T0600Z.091102T0430Z.NO/
830 AM CDT SAT OCT 31 2009
THE FLOOD WARNING CONTINUES FOR
THE GASCONADE RIVER NEAR RICH FOUNTAIN
* UNTIL MONDAY EVENING.
* AT 7:30 AM SATURDAY THE STAGE WAS 18.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 20.6 FEET BY AFTER MIDNIGHT SUNDAY. THE
RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY LATE EVENING.
* IMPACT...AT 20.0 FEET...FLOOD STAGE. RIGHT BANK OVERFLOWS.
$$
MOC051-011329-
/O.EXT.KLSX.FL.W.0211.000000T0000Z-091102T0141Z/
/JCMM7.1.ER.091030T1536Z.091031T1215Z.091101T0141Z.NO/
830 AM CDT SAT OCT 31 2009
...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SUNDAY EVENING.
* AT 7:30 AM SATURDAY THE STAGE WAS 21.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/01 11/02 11/03 11/04 11/05
GASCONADE RIVER
RICH FOUNTAIN 20 18.15 20.5 19.5 19.3 10.6 6.7
MOREAU RIVER
JEFFERSON CITY 17 21.51 9.0 4.7 3.8 3.4 3.2000
WGUS83 KLSX 010048
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
748 PM CDT SAT OCT 31 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 2 INCH RAINFALL.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONIOR THIS SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-020048-
/O.EXT.KLSX.FL.W.0245.000000T0000Z-091103T0700Z/
/RIFM7.1.ER.091101T1400Z.091102T0000Z.091102T0700Z.NO/
748 PM CDT SAT OCT 31 2009
...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE GASCONADE RIVER NEAR RICH FOUNTAIN
* UNTIL LATE EARLY MONDQAY MORNING.
* AT 7:30 PM SATURDAY THE STAGE WAS 19.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 20.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 20.0 FEET...FLOOD STAGE. RIGHT BANK OVERFLOWS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/01 11/02 11/03 11/04 11/05
GASCONADE RIVER
RICH FOUNTAIN 20 19.17 19.8 19.5 19.3 10.2 6.3000
WGUS83 KLSX 010052 CCA
FLSLSX
FLOOD STATEMENT CORRECTED WORDING
NATIONAL WEATHER SERVICE ST LOUIS MO
752 PM CDT SAT OCT 31 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 2 INCH RAINFALL.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONIOR THIS SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-020048-
/O.EXT.KLSX.FL.W.0245.000000T0000Z-091103T0700Z/
/RIFM7.1.ER.091101T1400Z.091102T0000Z.091102T0700Z.NO/
752 PM CDT SAT OCT 31 2009
...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE GASCONADE RIVER NEAR RICH FOUNTAIN
* UNTIL EARLY MONDAY MORNING.
* AT 7:30 PM SATURDAY THE STAGE WAS 19.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 20.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 20.0 FEET...FLOOD STAGE. RIGHT BANK OVERFLOWS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/01 11/02 11/03 11/04 11/05
GASCONADE RIVER
RICH FOUNTAIN 20 19.17 19.8 19.5 19.3 10.2 6.3000
WGUS83 KLSX 011427
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
827 AM CST SUN NOV 01 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF UP TO 3.00 INCHES OF PRECIPITATION
RECEIVED ON FRIDAY...WITH NO ADDITIONAL PRECIPITATION EXPECTED IN THE
NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-021427-
/O.EXT.KLSX.FL.W.0245.000000T0000Z-091103T0600Z/
/RIFM7.1.ER.091101T1043Z.091101T1800Z.091102T0600Z.NO/
827 AM CST SUN NOV 01 2009
THE FLOOD WARNING CONTINUES FOR
THE GASCONADE RIVER NEAR RICH FOUNTAIN
* UNTIL LATE MONDAY NIGHT.
* AT 8:00 AM SUNDAY THE STAGE WAS 20.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.6 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT
MONDAY.
* IMPACT...AT 20.0 FEET...FLOOD STAGE. RIGHT BANK OVERFLOWS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/02 11/03 11/04 11/05 11/06
GASCONADE RIVER
RICH FOUNTAIN 20 20.38 19.2 19.3 9.7 6.2 5.7000
WGUS83 KLSX 020040
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
640 PM CST SUN NOV 01 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.NO RAIN FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-030040-
/O.EXT.KLSX.FL.W.0245.000000T0000Z-091104T1047Z/
/RIFM7.1.ER.091101T1043Z.091102T0600Z.091103T1047Z.NO/
640 PM CST SUN NOV 01 2009
...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE GASCONADE RIVER NEAR RICH FOUNTAIN
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:30 PM SUNDAY THE STAGE WAS 21.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 21.5 FEET EARLY MONDAY FALL
AND THEN RISE TO NEAR 20.4 TUESDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE TUESDAY MORNING AND CONTINUE A DOWNWARD TREND.
* IMPACT...AT 20.0 FEET...FLOOD STAGE. RIGHT BANK OVERFLOWS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/02 11/03 11/04 11/05 11/06
GASCONADE RIVER
RICH FOUNTAIN 20 21.06 20.9 19.9 10.3 6.4 5.6000
WGUS83 KLSX 020041
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
641 PM CST SUN NOV 1 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.NO RAIN FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-030040-
/O.EXT.KLSX.FL.W.0245.000000T0000Z-091104T1047Z/
/RIFM7.1.ER.091101T1043Z.091102T0600Z.091103T1047Z.NO/
641 PM CST SUN NOV 1 2009
...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE GASCONADE RIVER NEAR RICH FOUNTAIN
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:30 PM SUNDAY THE STAGE WAS 21.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 21.5 FEET EARLY MONDAY FALL
AND THEN RISE TO NEAR 20.4 TUESDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE TUESDAY MORNING AND CONTINUE A DOWNWARD TREND.
* IMPACT...AT 20.0 FEET...FLOOD STAGE. RIGHT BANK OVERFLOWS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/02 11/03 11/04 11/05 11/06
GASCONADE RIVER
RICH FOUNTAIN 20 21.06 20.9 19.9 10.3 6.4 5.6000
WGUS83 KLSX 021352
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
752 AM CST MON NOV 02 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RUNOFF ASSOCIATED WITH HEAVY RAINS
WHICH IMPACTED THE BASIN AT THE END OF PREVIOUS WEEK...WITH NO PRECIPITATION
EXPECTED OVER THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-031352-
/O.EXT.KLSX.FL.W.0245.000000T0000Z-091104T0730Z/
/RIFM7.1.ER.091101T1043Z.091102T0445Z.091103T0730Z.NO/
752 AM CST MON NOV 02 2009
THE FLOOD WARNING CONTINUES FOR
THE GASCONADE RIVER NEAR RICH FOUNTAIN
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM MONDAY THE STAGE WAS 20.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
AFTER MIDNIGHT TUESDAY.
* IMPACT...AT 20.0 FEET...FLOOD STAGE. RIGHT BANK OVERFLOWS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/03 11/04 11/05 11/06 11/07
GASCONADE RIVER
RICH FOUNTAIN 20 20.58 19.7 10.5 7.6 6.8 5.7000
WGUS83 KLSX 030054
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
654 PM CST MON NOV 02 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-040054-
/O.EXT.KLSX.FL.W.0245.000000T0000Z-091104T0600Z/
/RIFM7.1.ER.091101T1043Z.091102T0445Z.091103T0600Z.NO/
654 PM CST MON NOV 02 2009
THE FLOOD WARNING CONTINUES FOR
THE GASCONADE RIVER NEAR RICH FOUNTAIN
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM MONDAY THE STAGE WAS 19.7 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
LATER TONIGHT THEN BEGIN FALLING.
* IMPACT...AT 20.0 FEET...FLOOD STAGE. RIGHT BANK OVERFLOWS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/03 11/04 11/05 11/06 11/07
GASCONADE RIVER
RICH FOUNTAIN 20 19.71 19.3 10.3 7.5 6.8 5.8000
WGUS83 KLSX 031349
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
749 AM CST TUE NOV 03 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
GASCONADE RIVER NEAR RICH FOUNTAIN...AFFECTING OSAGE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...
&&
MOC151-031419-
/O.CAN.KLSX.FL.W.0245.000000T0000Z-091104T0600Z/
/RIFM7.1.ER.091101T1043Z.091102T0445Z.000000T0000Z.NO/
749 AM CST TUE NOV 03 2009
THE FLOOD WARNING IS CANCELLED FOR
THE GASCONADE RIVER NEAR RICH FOUNTAIN.
* AT 7:30 AM TUESDAY THE STAGE WAS 19.6 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 19.9 FEET. THE
RIVER WILL FALL TO 10.6 FEET BY WEDNESDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/04 11/05 11/06 11/07 11/08
GASCONADE RIVER
RICH FOUNTAIN 20 19.58 10.6 7.8 7.0 6.0 5.2What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 30, 2:55 PM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Oct 30, 2:55 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 255 PM CDT FRI OCT 30 2009 .DISCUSSION... /253 PM CDT FRI OCT 30 2009/ RAIN HAS FINALLY COME TO AN END ACROSS MOST OF THE FORECAST AREA AS OF 2 PM. STILL HAVE A LITTLE BIT OF RAIN ACROSS FAR EASTERN PORTIONS OF AREA...BUT THIS SHOULD EXIT BY 00Z TONIGHT. WHAT WAS LEFT OF FLASH FLOOD WATCH HAS BEEN CANCELLED...SO NO MORE HEADLINES. FOR TONIGHT...DEALING WITH SOME WRAP AROUND CLOUDS ON BACKSIDE OF SYSTEM WITH SOME LIGHT SPRINKLES POSSIBLE THIS EVENING OVER FAR NORTHERN PORTIONS OF FORECAST AREA...SO KEPT MENTION IN GRIDS. CLOUDS TO SLOWLY EXIT FROM WEST TO EAST TONIGHT. WHERE SKIES CLEAR OUT EXPECT TEMPS TO DROP INTO THE UPPER 30S...LOW 40S ELSEWHERE. ON SATURDAY...SYSTEM HAS EXITED A BIT QUICKER THAN ORIGINALLY FORECAST...SO WILL SEE SOME SUNSHINE TOMORROW. BUT COOL WEST WINDS TO KEEP HIGHS ONLY IN THE LOW TO MID 50S MOST LOCATIONS. AS FOR SATURDAY EVENING...IT WILL BE DRY AND COOL WITH TEMPS IN THE MID TO UPPER 40S FOR THE TRICK OR TREATERS...BEFORE DROPPING TO OVERNIGHT LOWS IN THE MID TO UPPER 30S WITH LOW 40S IN THE ST. LOUIS METRO AREA. WILL SEE EVEN MORE SUNSHINE ON SUNDAY AS SURFACE RIDGE MOVES TO OUR EAST ALLOWING SOUTH WINDS TO RETURN ONCE AGAIN. EXPECT HIGHS IN THE UPPER 50S TO LOWER 60S. CLOUDS TO BE ON THE INCREASE SUNDAY NIGHT AS MODELS STILL HAVE ANOTHER WEAK SHORTWAVE SLIDING SOUTHEAST THROUGH AREA DURING THE DAY ON MONDAY...ONLY EXPECT SOME LIGHT RAIN...SO JUST HAVE SILENT 20 POPS IN NORTHEASTERN PORTIONS OF CWA DURING THIS TIME. BEYOND THAT...EXTENDED LOOKS TO BE DRY WITH HIGH TEMPS IN THE UPPER 50S TO LOWER 60S TUESDAY THROUGH FRIDAY...AND LOWS IN THE UPPER 30S TO LOW 40S THROUGH THE PERIOD. THERE IS ANOTHER WEAK SHORTWAVE SLIDING THROUGH THE REGION ON WEDNESDAY...BUT MOST OF ENERGY TO REMAIN TO THE NORTHEAST OF AREA WITH JUST AN INCREASE IN CLOUD COVER WITH ITS PASSAGE. BYRD && .AVIATION... /1234 PM CDT FRI OCT 30 2009/ FOR THE 18Z TAFS...SUBSIDENCE ASSOCIATED WITH UPR JET IS PUSHING INTO REGION ATTM...ENDING THE RAIN AND ERODING THE MVFR CIGS/VSBYS IN THE WAKE OF THE SFC FRONT. NARROW WEDGE OF LO LEVEL DRY AIR WILL ROTATE E ACR THE AREA DURING THE AFTERNOON...FOLLOWED BY A SECONDARY BAND OF SC WITH VFR CIGS THAT WILL ROTATE BACK ACROSS THE AREA DURING THE EARLY EVENING HOURS. SUBSIDENCE SHOULD ALSO CAUSE A FAIRLY SIGNIFICANT INCREASE IN WINDS AT ALL TAFS DURING THE AFTERNOON...AND ESPECIALLY AT COU AND UIN SINCE THE DOWNWARD TRANSPORT OF MOMENTUM SHOULD BE STRONGEST NEAREST TO THE AXIS OF THE UPPER JET CORE. TRUETT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Oct 30, 3:43 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 343 PM CDT FRI OCT 30 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-311200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 343 PM CDT FRI OCT 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
In the hours before
Local storm report, Oct 30, 5:53 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
553 PM CDT FRI OCT 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0515 PM FLOOD BIG SPRING 38.80N 91.48W
10/30/2009 MONTGOMERY MO LAW ENFORCEMENT
HIGHWAYS Y K J NEAR BIG SPRINGS ARE CLOSED DUE TO HIGH
WATER.
&&
EVENT NUMBER LSX0900360
PRZYBYLINSKILocal storm report, Oct 30, 6:02 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
602 PM CDT FRI OCT 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0601 PM HEAVY RAIN BALLWIN 38.59N 90.55W
10/30/2009 M2.95 INCH ST. LOUIS MO TRAINED SPOTTER
EVENT TOTAL 2.95 INCHES
&&
EVENT NUMBER LSX0900361
KANOFSKYLocal storm report, Oct 30, 6:10 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
610 PM CDT FRI OCT 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0610 PM HEAVY RAIN ELLISVILLE 38.59N 90.59W
10/30/2009 M2.52 INCH ST. LOUIS MO TRAINED SPOTTER
STORM TOTAL
&&
EVENT NUMBER LSX0900362
CARNEYLocal storm report, Oct 30, 6:12 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
612 PM CDT FRI OCT 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0558 PM FLOOD STEELVILLE 37.97N 91.36W
10/30/2009 CRAWFORD MO LAW ENFORCEMENT
THE FOLLOWING ROADS ARE CLOSED DUE TO HIGH WATER - HIGH
N IS CLOSED AT BLUE SPRINGS... HIGHWAY PP JUST SOUTHEAST
OF CUBA IS CLOSED DUE TO HIGH WATER... LOW WATER
CROSSINGS AT COOKS STATION IS CLOSED.
&&
EVENT NUMBER LSX0900363
PRZYBYLINSKILocal storm report, Oct 30, 6:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
613 PM CDT FRI OCT 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0613 PM HEAVY RAIN OFALLON 38.78N 90.71W
10/30/2009 E3.00 INCH ST. CHARLES MO TRAINED SPOTTER
STORM TOTAL
&&
EVENT NUMBER LSX0900364
CARNEYLocal storm report, Oct 30, 6:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
624 PM CDT FRI OCT 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0622 PM FLOOD FARMINGTON 37.78N 90.43W
10/30/2009 ST. FRANCOIS MO LAW ENFORCEMENT
SEVERAL COUNTY ROADS ARE UNDER WATER OVER THE BONNE
TERRE THROUGH PARK HILLS AND FARMINGTON AREAS
&&
EVENT NUMBER LSX0900365
PRZYBYLINSKIThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 7:59 PM CDT | River Flood Warning | LSX | Osage | 40 hr |
| Oct 29, 7:59 PM CDT | River Flood Warning | LSX | Cole | 48 hr |
| Oct 29, 8:47 PM CDT | Flash Flood Warning | LSX | Knox, Lewis, Marion, Monroe, Shelby | 6 hr |
| Oct 29, 9:21 PM CDT | River Flood Warning | LSX | Lewis | 3 days |
| Oct 29, 9:21 PM CDT | River Flood Warning | LSX | Lewis | 4 days |
| Oct 29, 9:21 PM CDT | River Flood Warning | LSX | Marion | 5 days |
| Oct 29, 9:21 PM CDT | River Flood Warning | LSX | Marion | 37 hr |
| Oct 29, 9:39 PM CDT | Flash Flood Warning | LSX | Franklin, Gasconade, Jefferson, Lincoln, Montgomery, Pike and 5 more | 9 hr |
| Oct 29, 9:42 PM CDT | Flash Flood Warning | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 9 hr |
| Oct 29, 9:46 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Osage | 5 hr |
| Oct 29, 11:30 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 6 days |
| Oct 29, 11:30 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 5 days |
| Oct 29, 11:30 PM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 4 days |
| Oct 30, 12:38 AM CDT | River Flood Warning | LSX | Crawford | 44 hr |
| Oct 30, 12:38 AM CDT | River Flood Warning | LSX | Crawford, Washington | 58 hr |
| Oct 30, 12:38 AM CDT | River Flood Warning | LSX | Franklin, Jefferson | 5 days |
| Oct 30, 12:38 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Oct 30, 12:38 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Oct 30, 12:38 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 9 days |
| Oct 30, 1:30 AM CDT | River Flood Warning | LSX | Jefferson | 4 days |
| Oct 30, 1:30 AM CDT | River Flood Warning | LSX | Franklin | 4 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Marion | 7 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Ralls | 6 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Pike | 8 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Pike | 9 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Lincoln | 8 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Saint Charles | 13 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Saint Charles | 9 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 7 days |
| Oct 30, 2:27 AM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Knox, Lewis and 5 more | 12 hr |
| Oct 30, 2:29 AM CDT | River Flood Warning | LSX | Lincoln | 5 days |
| Oct 30, 4:27 AM CDT | River Flood Warning | LSX | Lewis, Osage | 6 days |
| Oct 30, 6:25 AM CDT | Areal Flood Warning | LSX | Crawford, Franklin, Gasconade, Iron, Jefferson, Lincoln and 12 more | 12 hr |
| Oct 30, 8:06 AM CDT | River Flood Warning | LSX | Marion | 5 days |
| Oct 30, 9:45 AM CDT | River Flood Warning | LSX | Callaway, Osage | 3 days |
| Oct 30, 9:45 AM CDT | River Flood Warning | LSX | Franklin, Warren | 59 hr |
| Oct 30, 12:12 PM CDT | River Flood Warning | LSX | Marion | 4 days |
| Oct 30, 2:48 PM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Knox, Lewis and 5 more | 24 hr |
| Oct 30, 6:42 PM CDT | Areal Flood Warning | LSX | Crawford, Franklin, Iron, Jefferson, Lincoln, Madison and 9 more | 18 hr |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.